Advanced search
Start date
Betweenand

Marcelo José Saia

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Marcelo José Saia in research grants and scholarships supported by FAPESP.

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated May 01, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications13
Citations11
Cit./Article0.8
Data from Web of Science

BARBOSA, GRAZIELLE FELICIANI; MARTINS, RODRIGO; SAIA, MARCELO JOSE. Topology of simple singularities of ruled surfaces in R-p. Topology and its Applications, v. 159, n. 2, SI, p. 397-404, . Web of Science Citations: 2. (07/08056-4)

KOURLIOUROS, KONSTANTINOS. The Milnor-Palamodov Theorem for Functions on Isolated Hypersurface Singularities. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, . Web of Science Citations: 0. (17/23555-9)

KOURLIOUROS, KONSTANTINOS. Relative logarithmic cohomology and Nambu structures of maximal degree. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 144, p. 250-268, . Web of Science Citations: 0. (17/23555-9)

GUERVILLE-BALLE, BENOIT; VIU-SOS, JUAN. Configurations of points and topology of real line arrangements. MATHEMATISCHE ANNALEN, v. 374, n. 1-2, p. 1-35, . Web of Science Citations: 1. (17/15369-0, 16/14580-7)

BARTOLO, ENRIQUE ARTAL; GUERVILLE-BALLE, BENOIT; VIU-SOS, JUAN. Fundamental Groups of Real Arrangements and Torsion in the Lower Central Series Quotients. EXPERIMENTAL MATHEMATICS, v. 29, n. 1, p. 28-35, . Web of Science Citations: 3. (17/15369-0, 16/14580-7)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. GLOBAL DYNAMICS OF THE MAY-LEONARD SYSTEM WITH A DARBOUX INVARIANT. Electronic Journal of Differential Equations, . Web of Science Citations: 0. (17/20854-5, 19/21181-0)

BIVIA-AUSINA, CARLES; HUARCAYA, JORGE A. C.. Polynomial maps with maximal multiplicity and the special closure. MONATSHEFTE FUR MATHEMATIK, v. 188, n. 3, p. 413-429, . Web of Science Citations: 0. (12/22365-8)

NUNO-BALLESTEROS, JUAN J.; SANCHEZ, LUIS. Affine metrics of locally strictly convex surfaces in affine 4-space. Geometriae Dedicata, v. 183, n. 1, p. 1-24, . Web of Science Citations: 1. (11/21126-7)

BIVIA-AUSINA, CARLES; HUARCAYA, JORGE A. C.. The Special Closure of Polynomial Maps and Global Non-degeneracy. Mediterranean Journal of Mathematics, v. 14, n. 2, . Web of Science Citations: 1. (12/22365-8)

MICHALSKA, MARIA; WALEWSKA, JUSTYNA. Milnor Numbers of Deformations of Semi-Quasi-Homogeneous Plane Curve Singularities. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 50, n. 1, p. 95-117, . Web of Science Citations: 0. (15/08149-9)

BIVIA-AUSINA, CARLES; HUARCAYA, JORGE A. C.. Growth at infinity and index of polynomial maps. Journal of Mathematical Analysis and Applications, v. 422, n. 2, p. 1414-1433, . Web of Science Citations: 2. (12/22365-8)

CALLEJAS-BEDREGAL, R.; SAIA, M. J.; TOMAZELLA, J. N.. EULER OBSTRUCTION AND POLAR MULTIPLICITIES OF IMAGES OF FINITE MORPHISMS ON ICIS. Proceedings of the American Mathematical Society, v. 140, n. 3, p. 855-863, . Web of Science Citations: 1. (10/03525-9, 08/54222-6)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SÁNCHEZ, Luis Florial Espinoza. Superfícies em 4-espaço desde o ponto de vista da geometria diferencial afim. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/08631-1

RIZZIOLLI, Eliris Cristina. Variedades de Thom-Boardman, ideais jacobianos e singularidades de aplicações diferenciáveis.  59 f. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação de São Carlos.  Universidade de São Paulo (USP).  São Carlos.  (00/00358-2

HUARCAYA, Jorge Alberto Coripaco. Não-degeneração de aplicações polinomiais com respeito à poliedros de Newton globais. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/10653-6

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: